Journal article icon

Journal article

Asymptotic factorisation of form factors in two-dimensional quantum field theory

Abstract:
It is shown that the scaling operators in the conformal limit of a two-dimensional field theory have massive form factors which obey a simple factorisation property in rapidity space. This has been used to identify such operators within the form factor bootstrap approach. A sum rule which yields the scaling dimension of such operators is also derived.
Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Sub department:
Theoretical Physics
Role:
Author
Journal:
Physics Letters B
Volume:
387
Issue:
2
Pages:
327-333
Publication date:
1996-10-17
DOI:
ISSN:
0370-2693
Source identifiers:
3052
Pubs id:
pubs:3052
UUID:
uuid:f327ad04-374f-4e1f-be93-9a0f310acaa4
Local pid:
pubs:3052
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP